# SDR BJNA961103

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65554845
- Condition: Corroded
- Location: Bs 500-520
- Part time: 52,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL CORROSION WAS FOUND IN THE FORWARD CARGO COMPARTMENT AROUND FASTENER HOLES AND THE TIE DOWN PAD ON THE FLOR TRACKS AT FS 500B TO FS 520 STRINGER 27L.  CUT OUT CORRODED SECTION OF TRACK.  FABRICATED AND INSTALLED NEW SPLICE IAW B737 SRM 53-10-5 FIG 11, 51-10-1, 51-30-8, 51-20-4 AND 51-30-2.  (M)
